# SDR 95FDEA01303

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAY DENTED AT BS 500 BETWEEN STR 26 TO 22R.  REPAIRED DENTED FRAME AT BS 500 STR 26 TO 22R, PER FEDEX SRM 51-40-2.
